# SDR USAA2011013190407

- Difficulty date: January 28, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 88,773 hours, 32,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21007
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - C1 - EEL - L-2 DOOR EMERGENCY LIGHT TEST SWITCH DOES NOT ILLUMINATE EMERGENCY LIGHTS.  REPLACED L-2 DOOR EMERGENCY LIGHT TEST SWITCH IAW B757 AMM 33-51-05-02.
